# SDR MALA976319

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Deice
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE ANTI ICE INOP ADVISORY LIGHT ILLUMINATED IN FLIGHT.  NO ICE NOTED ON INTAKE IN TRACE ICING CONDITION, OCCURRED ONCE MORE AFTER RESET.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE COMPLETED OPS CHECK OF INLET HEAT IAW SF3 MM 30-20-00 AND COMPLETED A 1 HOUR GROUND RUN OF RIGHT INLET HEAT, NO DEFECTS FOUND.  ALL OPS CHECKS GOOD.
